# SDR DALA2015042002822

- Difficulty date: April 19, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 63,132 hours, 45,567 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT JAMB IS CORRODED.  CORROSION NOTED ON -21 REPAIR ANGLE , 0.013 MATERIAL LOSS IS OUT OF LIMITS AND WAS R & R PART AND INSTALLED IAW SRM 53-05, FIG 44.   LP 1911442.
